Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Hypothyroid. Trying to concieve. Had spotting on and off. Chances of pregnancy?

i am 27 yrs dr,a hypothyroid taking thyronorm 75 mcg. was with very high prolactin ,am under bcrip for 2 months.trying to conceive for 2.5 years.this month i had spotting on and pregnancy with serum beta hcg . about to start ovral g for 20 days.can i conceive dr?what are my chances next cycle after stopping ovral g?
Asked On : Thu, 6 Dec 2012
Answers:  1 Views:  55
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Endocrinologist 's  Response
dear ma'm, hi! you are hypothyroid and with high prolactin on thyroxine and bromocriptine. what are your present values of TSH and FT4? what is the prolactin now? if you are planning pregnancy you must not be taking ovaral G . it prevents conception. you can definitely conceive if your thyroid profile is normal and prolactin is normal. why was prolactin high? the underlying cause of hormonal imbalance must be found and treated for conception. regards!
Answered: Thu, 3 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor